# SDR AALA2018071109021

- Difficulty date: July 9, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 55,933 hours, 21,024 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT WIRE BROKEN AT SEAT 9.  INSTALLED A NEW TERMINAL END TO THE GROUND CONNECTION AND INSTALLED THE LENS IAW AMM 20-18.
